A New Concept in the Soft Theory: Soft Groupoids


Oguz G., Icen I., Gursoy M. H.

SOUTHEAST ASIAN BULLETIN OF MATHEMATICS, vol.44, no.4, pp.555-565, 2020 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 4
  • Publication Date: 2020
  • Journal Name: SOUTHEAST ASIAN BULLETIN OF MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.555-565
  • Inonu University Affiliated: Yes

Abstract

This article is based on the introduction of the soft groupoid concept. Soft groupoid which is defined as a new concept is exemplified and some important properties of it are studied. Subsequently, the relationship between soft groupoid and soft category is examined in detail. Morever, the category of soft groupoids is constructed. Finally, the concepts of soft subgroupoid and normal soft subgroupoid are described and some characterizations related to them are presented.